MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR ECO 8F G CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR ECO 8F G CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number SNDSTR10G
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a soundstar eco 8f g catheter and after the knob is rotated, it cannot automatically return to the initial position and needed to be corrected manually.The curve was not straightening itself when releasing the locking mechanism.There was no adverse event reported on patient.
 
Additional Manufacturer Narrative
On 5-feb-2026, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 25-feb-2026, the product investigation was completed.It was reported that a patient underwent a cardiac ablation procedure with a soundstar eco 8f g catheter and after the knob is rotated, it cannot automatically return to the initial position and needed to be corrected manually.The curve was not straightening itself when releasing the locking mechanism.There was no adverse event reported on patient.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and deflection test of the returned device were performed.Visual analysis revealed that the shaft was bent.Deflection testing was performed and it was identified that the device was not deflecting one curve, however, it was deflecting correctly on the rest of the curves; no stuck condition was observed on any of the functional curves.The device was dissected and it was found that the puller wire was broken inside the handle.A device history record review was performed for the finished device lot number g3137713 and no internal action related to the complaint was found during the review.The deflection issue observed could be related to the deflections stuck issue reported by the customer, the complaint was confirmed.The potential cause for the broken puller wire could not be established.The potential cause of the shaft bent could be related to the manipulation of the device after the procedure, however, this could not be conclusively determined.The instructions for use (ifu) contain the following information: rotate the steering knobs.The steering function should be smooth.The catheter tip should flex in a corresponding direction.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR ECO 8F G CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24044642
Report Number2029046-2026-00119
Device Sequence Number10482315
Product Code OBJ
UDI-Device Identifier10846835000153
UDI-Public(01)10846835000153(17)261023(10)G3137713
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSNDSTR10G
Device Lot NumberG3137713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/05/2026
02/25/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/25/2026
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown